| Model Number |
01.39.209 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 june 2025.(b)(4) items manufactured and released on 30/09/2020.Expiration date: 22/09/2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture and the cause is unknown.At about 1 month from the primary, the surgeon cabled the fracture and revised the head and liner.The surgery was completed successfully.